# SDR SWIA95571

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591
- Engine: Garrtt TPE33111U
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304426
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ALL HYDRAULIC PRESSURE.  BOTH LIGHTS ILLUMINATED AND GAUGE AT ZERO.  EXTENDED GEAR PER EMERGENCY CHECK LIST.  REPLACED THE NR ONE HYDRAULIC PUMP.  PURGED AND SERVICED HYDRAULIC SYSTEMS.  RAN THE LEFT AND RIGHT ENGINES.  CYCLED FLAPS AND RESERVICED.  LEAK CHECKED NR ONE HYDRAULIC PUMP.  HYDRAULIC SYSTEM OPERATIONALLY CHECKS GOOD.
